Lightning, Sanilac
- When
- May 14, 9:45 AM EST
- Where
- Sanilac County, 3.35 mi W of Brown City
- Property damage
- $50,000
- Reported by
- Newspaper
- Coordinates
- 43.218, -83.066
A lightning strike caused a barn to catch fire, destroying the barn. A tractor was also inside the barn and was destroyed.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS DTX wrote it up.
A lightning strike caused a barn to catch fire, destroying the barn. A tractor was also inside the barn and was destroyed.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before the first event at May 14, 6:24 AM EST, 3 hours 21 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
724 AM EDT SAT MAY 14 2011
.AVIATION...
NORTHEASTERLY WINDS ACROSS LAKE HURON CONTINUE TO ADVECT IN A
SHALLOW COOL AIRMASS ACROSS SOUTHEAST MICHIGAN. THE COOLING OF THE
MOIST ATMOSPHERE AND DEVELOPMENT OF A DEEP LOW LEVEL INVERSION WILL
CAUSE IFR AND OCCASIONAL LIFR STRATUS THROUGH MUCH OF THE TAF
PERIOD. IN ADDITION A LOW PRESSURE SYSTEM SPRAWLED OUT ACROSS THE
SOUTHERN GREAT LAKES WILL CONTINUE TO BRING SEVERAL ROUNDS OF
SHOWERS AND A FEW THUNDERSTORMS TO THE TAF SITES THROUGH THE PERIOD.
WITH THE ABUNDANCE OF SHOWERS WILL LEAVE SHOWERS IN THE PREVAILING
GROUP FOR MUCH OF THE PERIOD...HOWEVER WITH THE HIT AND MISS NATURE
OF THE THUNDERSTORMS WILL NOT INCLUDE THUNDERSTORMS IN THE
PREVAILING OR TEMPO GROUP WITH THIS ISSUANCE.
&&
.PREV DISCUSSION...ISSUED 346 AM EDT SAT MAY 14 2011
SHORT TERM...TODAY
A SLOWLY MOVING 850-500MB DEFORMATION ZONE WILL STALL OVER CENTRAL
MICHIGAN THIS MORNING...MAINTAINING HIGHER POPS ACROSS THE NORTHERN
CWA DURING THE MORNING HOURS. A SECOND DEFORMATION ZONE WILL THEN
LIFT FROM THE NORTH INTO THE SOUTHERN GREAT LAKES THIS
AFTERNOON...BRINGING AN INCREASED CHANCE ACROSS THE SOUTHERN CWA.
GIVEN THE FORCING ASSOCIATED WITH THE DEFORMATION ZONES WILL GO WITH
CATEGORICAL POPS IN CONJUNCTION WITH THIS FORCING...WITH LOWER POPS
OUTSIDE OF THIS FORCING. GIVEN THE STALLED OUT FORCING ACROSS THE
NORTH AND THE MAGNITUDE OF THE FORCING EXPECTED TO MAKE ITS WAY
ACROSS THE SOUTH THIS AFTERNOON FLOODING COULD AGAIN BE AN ISSUE
TODAY AS THERE WILL BE ABUNDANT MOISTURE TO TAP INTO WITH
PRECIPITABLE WATER VALUES OF 1 TO 1.5 INCHES. HOWEVER THE HIGHEST
RAINFALL VALUES ARE NOT PROGGED TO OCCUR IN THE AREAS THAT RECEIVED
THE HIGHEST RAINFALL LAST NIGHT...SO WILL HOLD OFF ON ANY FLOOD
WATCHES AT THIS TIME.
INSTABILITY WILL BE MUCH LESS TODAY...ON THE ORDER OF A FEW HUNDRED
J/KG...WITH ANY THUNDERSTORMS EXPECTED TO BE ELEVATED WITH A COOL
LAYER OF AIR NEAR THE SURFACE AND MODEL SOUNDINGS SHOWING A MARKED
INVERSION NEAR THE SURFACE. NORTHEAST WINDS BRINGING THIS COOL LAYER
IN NEAR THE SURFACE WILL MEAN HIGH TEMPERATURES WILL BE MARKEDLY
COOLER WITH HIGHS RANGING FROM THE UPPER 50S NORTH TO THE UPPER 60S
SOUTH.
LONG TERM...
A RETURN TO COOLER WEATHER THROUGH AT LEAST THE MID WEEK PERIOD.
MERGING UPPER WAVES/CIRCULATIONS OVER THE SOUTHERN OHIO VALLEY THIS
WEEKEND. FIRST UPPER WAVE IS CURRENTLY PULLING INTO THE WESTERN
TENNESSEE VALLEY...WHILE THE SECOND 500 MB LOW IS NEAR FARGO. PRETTY
GOOD TROWAL(700-500 MB THETA-E)/WARM CONVEYOR TONIGHT (SUPPORTING
CATEGORICAL POPS) WILL SLOWLY SINK SOUTHEAST/WEAKEN ON SUNDAY...AS
UPPER LEVEL RIDGE OVER CENTRAL CANADA ATTEMPTS TO BUILD IN.
HOWEVER...THE LARGE UPPER LEVEL CIRCULATION REALLY DOES NOT WANT TO
BUDGE VERY FAR FROM THE OHIO VALLEY...AND WILL ONLY BE RE-ENFORCED
BY SOME NORTHERN STREAM JET ENERGY...WITH EVENTUAL HIGHLY AMPLIFIED
BLOCKING PATTERN SETTING UP OVER NORTH AMERICA EARLY NEXT WEEK. AT
THIS POINT...IT APPEARS WE WILL BE ON THE WRONG SIDE OF THE BLOCKING
PATTERN (CLOSE TO UPPER LEVEL LOW)...MEANING PROLONGED UNSETTLED AND
COOL WEATHER IN STORE...AS ATLANTIC MOISTURE FEED ARCHES BACK WEST
INTO THE EASTERN GREAT LAKES EARLY NEXT WEEK.
850 MB TEMPS SEEN FALLING TO NEAR ZERO ON MONDAY WITH BRISK
NORTHEAST FLOW COMING OFF THE COOL WATERS OF LAKE HURON. WITH THE
PERSISTENT LOW LEVEL NORTHEAST FLOW OFF LAKE HURON AND CONSIDERABLE
CLOUD COVER...TEMPERATURES SHOULD BE STUCK IN THE 50S
SUNDAY...MONDAY...AND TUESDAY. SUNDAY NIGHT LOOKS TO BE THE COLDEST
NIGHT OF THE PERIOD...BUT AT THIS POINT...WINDS AND LINGERING CLOUDS
LOOK TO HOLD TEMPS UP IN THE UPPER 30S TO LOWER 40S.
MARINE...
THE SURFACE PRESSURE GRADIENT WILL BEGIN TO TIGHTEN AS A LOW PASSES
TO THE SOUTH TODAY. THE RESULT WILL BE INCREASING NORTHEASTERLY FLOW
WITH GUSTS MEETING OR EXCEEDING SCA CRITERIA BY THIS AFTERNOON AND
PERSISTING THROUGH SUNDAY NIGHT OR EARLY MONDAY. IN ADDITION...GALES
ARE POSSIBLE LATE TONIGHT AND INTO SUNDAY ACROSS SAGINAW BAY WITH
FUNNELLING OF THE NORTHEASTERLY WINDS CAUSING INCREASED WIND SPEEDS.
GIVEN THE HIGH CONFIDENCE OF REACHING SMALL CRAFT CRITERIA GIVEN THE
STRONG PERSISTENT NORTHEASTERLY FLOW WILL ISSUE SMALL CRAFT
ADVISORIES FOR ALL LAKE HURON AND SAGINAW BAY ZONES. WITH GALES
POSSIBLE LATE TONIGHT AND INTO SUNDAY WILL ISSUE A GALE WATCH FOR
SAGINAW BAY.
WINDS AND WAVES WILL EASE MONDAY AND MONDAY NIGHT AS THE LOW
PRESSURE MOVES OFF TO THE EAST AND WINDS BACK TO A MORE NORTHERLY
DIRECTION.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...
SMALL CRAFT ADVISORY...SAGINAW BAY...FROM 4 PM SATURDAY TO 4 AM
SUNDAY.
GALE WATCH...SAGINAW BAY...FROM 4 AM SUNDAY TO 4 PM SUNDAY.
SMALL CRAFT ADVISORY...NEARSHORE WATERS FROM PORT AUSTIN TO HARBOR
BEACH...FROM 8 PM SATURDAY TO 10 PM SUNDAY.
SMALL CRAFT ADVISORY...NEARSHORE WATERS FROM HARBOR BEACH TO PORT
HURON...FROM MIDNIGHT SUNDAY TO MIDNIGHT MONDAY.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.
&&
AVIATION.....KURIMSKI
SHORT TERM...KURIMSKI
LONG TERM....SF
MARINE.......KURIMSKI
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 412 AM EDT SAT MAY 14 2011 MIZ047>049-053>055-060>063-068>070-075-076-082-083-150815- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 412 AM EDT SAT MAY 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE AS LOW PRESSURE LINGERS OVER THE OHIO VALLEY. THESES THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE...BUT WILL PRODUCE LOCALLY HEAVY RAIN AS THEY REMAIN NEARLY STATIONARY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LCZ422-423-460-LEZ444-LHZ361>363-462>464-150815- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 412 AM EDT SAT MAY 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE AS LOW PRESSURE LINGERS OVER THE OHIO VALLEY. THESES THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE. STORMS WILL REMAIN NEARLY STATIONARY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LHZ421-422-150815- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- 412 AM EDT SAT MAY 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORIES ARE IN EFFECT. IN ADDITION...A GALE WATCH IS IN EFFECT LATE TONIGHT INTO SUNDAY. REFER TO THE LATEST MARINE FORECASTS FOR DETAILS. ISOLATED THUNDERSTORMS ARE POSSIBLE AS LOW PRESSURE LINGERS OVER THE OHIO VALLEY. THESES THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE. STORMS WILL REMAIN NEARLY STATIONARY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A GALE WATCH IS IN EFFECT FOR SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LHZ441>443-150815- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- 412 AM EDT SAT MAY 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORIES ARE IN EFFECT. REFER TO THE MARINE FORECASTS FOR DETAILS. ISOLATED THUNDERSTORMS ARE POSSIBLE AS LOW PRESSURE LINGERS OVER THE OHIO VALLEY. THESES THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE. STORMS WILL REMAIN NEARLY STATIONARY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SMALL CRAFT ADVISORIES LINGER INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. SF YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
912 AM EDT SAT MAY 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM HEAVY RAIN WEST BLOOMFIELD 42.57N 83.38W
05/14/2011 M3.65 INCH OAKLAND MI CO-OP OBSERVER
12 HOUR TOTAL
0700 AM HEAVY RAIN SANDUSKY 43.42N 82.83W
05/14/2011 M0.96 INCH SANILAC MI CO-OP OBSERVER
12 HOUR TOTAL
0700 AM HEAVY RAIN MILFORD 42.59N 83.60W
05/14/2011 M0.82 INCH OAKLAND MI COCORAHS
12 HOUR TOTAL
0700 AM HEAVY RAIN ORTONVILLE 42.85N 83.44W
05/14/2011 M1.02 INCH OAKLAND MI COCORAHS
12 HOUR TOTAL
0700 AM HEAVY RAIN PONTIAC 42.65N 83.29W
05/14/2011 M1.85 INCH OAKLAND MI CO-OP OBSERVER
12 HOUR TOTAL
0700 AM HEAVY RAIN 3 NW SAGINAW 43.45N 83.99W
05/14/2011 M1.35 INCH SAGINAW MI COCORAHS
12 HOUR TOTAL
0700 AM HEAVY RAIN OAKLEY 43.14N 84.17W
05/14/2011 M1.60 INCH SAGINAW MI TRAINED SPOTTER
12 HOUR TOTAL
0700 AM HEAVY RAIN WATERFORD 42.66N 83.39W
05/14/2011 M1.70 INCH OAKLAND MI TRAINED SPOTTER
12 HOUR TOTAL
0700 AM HEAVY RAIN BLOOMFIELD HILLS 42.58N 83.25W
05/14/2011 M1.68 INCH OAKLAND MI TRAINED SPOTTER
12 HOUR TOTAL
0730 AM HEAVY RAIN LAPEER 43.05N 83.32W
05/14/2011 M1.51 INCH LAPEER MI CO-OP OBSERVER
12 HOUR TOTAL
0730 AM HEAVY RAIN OWOSSO 43.00N 84.18W
05/14/2011 M1.85 INCH SHIAWASSEE MI CO-OP OBSERVER
12 HOUR TOTAL
0800 AM HEAVY RAIN SAGINAW 43.42N 83.95W
05/14/2011 M1.24 INCH SAGINAW MI CO-OP OBSERVER
12 HOUR TOTAL
0800 AM HEAVY RAIN GRAND BLANC 42.93N 83.62W
05/14/2011 M2.00 INCH GENESEE MI TRAINED SPOTTER
12 HOUR TOTAL
0800 AM HEAVY RAIN 5 S CLARKSTON 42.66N 83.41W
05/14/2011 M1.10 INCH OAKLAND MI ASOS
12 HOUR TOTAL AT OAKLAND COUNTY INTERNATIONAL AIRPORT
0800 AM HEAVY RAIN 1 N FERNDALE 42.47N 83.13W
05/14/2011 M1.02 INCH OAKLAND MI COCORAHS
12 HOUR TOTAL
0800 AM HEAVY RAIN CORUNNA 42.98N 84.12W
05/14/2011 M1.83 INCH SHIAWASSEE MI CO-OP OBSERVER
12 HOUR TOTAL. 1.73 INCHES IN FOUR HOURS.
0800 AM HEAVY RAIN 6 WNW DURAND 42.95N 84.10W
05/14/2011 M2.11 INCH SHIAWASSEE MI COCORAHS
12 HOUR TOTAL
0800 AM HEAVY RAIN ORCHARD LAKE 42.58N 83.38W
05/14/2011 M2.60 INCH OAKLAND MI COCORAHS
12 HOUR TOTAL
0800 AM HEAVY RAIN 4 ESE MILFORD 42.56N 83.53W
05/14/2011 M1.41 INCH OAKLAND MI COCORAHS
12 HOUR TOTAL
0800 AM HEAVY RAIN LIVONIA 42.40N 83.37W
05/14/2011 M0.94 INCH WAYNE MI COCORAHS
12 HOUR TOTAL
0800 AM HEAVY RAIN FARMINGTON HILLS 42.49N 83.38W
05/14/2011 M1.17 INCH OAKLAND MI CO-OP OBSERVER
12 HOUR TOTAL
0800 AM HEAVY RAIN 7 W FLINT 43.02N 83.83W
05/14/2011 M1.00 INCH GENESEE MI CO-OP OBSERVER
12 HOUR TOTAL
0800 AM HEAVY RAIN DURAND 42.91N 83.99W
05/14/2011 M2.51 INCH SHIAWASSEE MI CO-OP OBSERVER
12 HOUR TOTAL
0800 AM HEAVY RAIN LINDEN 42.82N 83.78W
05/14/2011 M2.20 INCH GENESEE MI NWS EMPLOYEE
12 HOUR TOTAL
0800 AM HEAVY RAIN CHESANING 43.18N 84.12W
05/14/2011 M1.71 INCH SAGINAW MI CO-OP OBSERVER
12 HOUR TOTAL
0800 AM HEAVY RAIN WHITE LAKE 42.65N 83.50W
05/14/2011 M1.61 INCH OAKLAND MI OFFICIAL NWS OBS
12 HOUR TOTAL
&&
ADODSONPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1015 AM EDT SAT MAY 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM HEAVY RAIN WEST BLOOMFIELD 42.57N 83.38W
05/14/2011 M3.65 INCH OAKLAND MI CO-OP OBSERVER
12 HOUR TOTAL
0700 AM HEAVY RAIN 3 NW SAGINAW 43.45N 83.99W
05/14/2011 M1.35 INCH SAGINAW MI COCORAHS
12 HOUR TOTAL
0700 AM HEAVY RAIN PONTIAC 42.65N 83.29W
05/14/2011 M1.85 INCH OAKLAND MI CO-OP OBSERVER
12 HOUR TOTAL
0700 AM HEAVY RAIN ORTONVILLE 42.85N 83.44W
05/14/2011 M1.02 INCH OAKLAND MI COCORAHS
12 HOUR TOTAL
0700 AM HEAVY RAIN SANDUSKY 43.42N 82.83W
05/14/2011 M0.96 INCH SANILAC MI CO-OP OBSERVER
12 HOUR TOTAL
0700 AM HEAVY RAIN MILFORD 42.59N 83.60W
05/14/2011 M0.82 INCH OAKLAND MI COCORAHS
12 HOUR TOTAL
0700 AM HEAVY RAIN BLOOMFIELD HILLS 42.58N 83.25W
05/14/2011 M1.68 INCH OAKLAND MI TRAINED SPOTTER
12 HOUR TOTAL
0700 AM HEAVY RAIN WATERFORD 42.66N 83.39W
05/14/2011 M1.70 INCH OAKLAND MI TRAINED SPOTTER
12 HOUR TOTAL
0700 AM HEAVY RAIN OAKLEY 43.14N 84.17W
05/14/2011 M1.60 INCH SAGINAW MI TRAINED SPOTTER
12 HOUR TOTAL
0730 AM HEAVY RAIN LAPEER 43.05N 83.32W
05/14/2011 M1.51 INCH LAPEER MI CO-OP OBSERVER
12 HOUR TOTAL
0730 AM HEAVY RAIN OWOSSO 43.00N 84.18W
05/14/2011 M1.85 INCH SHIAWASSEE MI CO-OP OBSERVER
12 HOUR TOTAL
0800 AM HEAVY RAIN 5 S CLARKSTON 42.66N 83.41W
05/14/2011 M1.10 INCH OAKLAND MI ASOS
12 HOUR TOTAL AT OAKLAND COUNTY INTERNATIONAL AIRPORT
0800 AM HEAVY RAIN GRAND BLANC 42.93N 83.62W
05/14/2011 M2.00 INCH GENESEE MI TRAINED SPOTTER
12 HOUR TOTAL
0800 AM HEAVY RAIN SAGINAW 43.42N 83.95W
05/14/2011 M1.24 INCH SAGINAW MI CO-OP OBSERVER
12 HOUR TOTAL
0800 AM HEAVY RAIN WHITE LAKE 42.65N 83.50W
05/14/2011 M1.61 INCH OAKLAND MI OFFICIAL NWS OBS
12 HOUR TOTAL
0800 AM HEAVY RAIN CHESANING 43.18N 84.12W
05/14/2011 M1.71 INCH SAGINAW MI CO-OP OBSERVER
12 HOUR TOTAL
0800 AM HEAVY RAIN LINDEN 42.82N 83.78W
05/14/2011 M2.20 INCH GENESEE MI NWS EMPLOYEE
12 HOUR TOTAL
0800 AM HEAVY RAIN DURAND 42.91N 83.99W
05/14/2011 M2.51 INCH SHIAWASSEE MI CO-OP OBSERVER
12 HOUR TOTAL
0800 AM HEAVY RAIN 7 W FLINT 43.02N 83.83W
05/14/2011 M1.00 INCH GENESEE MI CO-OP OBSERVER
12 HOUR TOTAL
0800 AM HEAVY RAIN FARMINGTON HILLS 42.49N 83.38W
05/14/2011 M1.17 INCH OAKLAND MI CO-OP OBSERVER
12 HOUR TOTAL
0800 AM HEAVY RAIN LIVONIA 42.40N 83.37W
05/14/2011 M0.94 INCH WAYNE MI COCORAHS
12 HOUR TOTAL
0800 AM HEAVY RAIN 4 ESE MILFORD 42.56N 83.53W
05/14/2011 M1.41 INCH OAKLAND MI COCORAHS
12 HOUR TOTAL
0800 AM HEAVY RAIN ORCHARD LAKE 42.58N 83.38W
05/14/2011 M2.60 INCH OAKLAND MI COCORAHS
12 HOUR TOTAL
0800 AM HEAVY RAIN 6 WNW DURAND 42.95N 84.10W
05/14/2011 M2.11 INCH SHIAWASSEE MI COCORAHS
12 HOUR TOTAL
0800 AM HEAVY RAIN CORUNNA 42.98N 84.12W
05/14/2011 M1.83 INCH SHIAWASSEE MI CO-OP OBSERVER
12 HOUR TOTAL. 1.73 INCHES IN FOUR HOURS.
0800 AM HEAVY RAIN 1 N FERNDALE 42.47N 83.13W
05/14/2011 M1.02 INCH OAKLAND MI COCORAHS
12 HOUR TOTAL
0900 AM HEAVY RAIN BROWN CITY 43.21N 82.99W
05/14/2011 M1.40 INCH SANILAC MI CO-OP OBSERVER
12 HOUR TOTAL
0900 AM HEAVY RAIN LUM 43.10N 83.15W
05/14/2011 M2.27 INCH LAPEER MI TRAINED SPOTTER
12 HOUR TOTAL
0900 AM HEAVY RAIN UBLY 43.71N 82.93W
05/14/2011 M1.11 INCH HURON MI TRAINED SPOTTER
12 HOUR TOTAL
&&
ADODSONThe Detroit radar (KDTX), 66 km away, was scanning. The volume nearest the first event began at 14:45 UTC.
1 lightning. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Michigan in 2011Every state in 2011This day in weather historyWarnings in Michigan, May 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 307010.